zbMATH — the first resource for mathematics

First order completeness theorems. (English) Zbl 0249.32013
32G05 Deformations of complex structures
32C35 Analytic sheaves and cohomology groups
32G13 Complex-analytic moduli problems
32C15 Complex spaces
Full Text: DOI EuDML
[1] Artin, M.: On the solutions of analytic equation. Invent. Math.5, 277-291 (1968) · Zbl 0172.05301
[2] Grothendieck, A., Dieudonné, J.: Eléments de Géométrie Algébrique. Publ. Math. IHES.
[3] Kodaira, K., Spencer, D. C.: On deformations of complex analytic structures, I, II. Ann. of Math. (2)67, 328-466 (1958) · Zbl 0128.16901
[4] Kodaira, K., Spencer, D. C.: A theorem of completeness for complex analytic fibre spaces. Acta. Math.100, 281-294 (1958) · Zbl 0124.16502
[5] Riemenschneider, O.: Über die Anwendung algebraischer Methoden in die Deformationstheorie komplexer Räume. Math. Ann.187, 40-55 (1970) · Zbl 0196.09701
[6] Schlessinger, M.: Functors of Artin rings. Trans. Amer. Math. Soc.130, 208-222 (1968) · Zbl 0167.49503
[7] Wavrik, J. J.: A theorem of completeness for families of compact analytic spaces. Trans. Amer. Math. Soc.163, 147-155 (1972) · Zbl 0205.38803
[8] Wavrik, J. J.: Deforming cohomology classes. To appear in Trans. Amer. Math. Soc. · Zbl 0238.32011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.